# SDR DLL17980309

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- Engine: Pwa PW4077
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 61,086 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

NR 2 ENG SHUT DOWN DUE TO ENG FIRE INDICATION.  BOTH FIRE BOTTLES FIRED.  FOUND BAD CONNECTORS ON THE GEAR CASE B-FIRE LOOP AND       CONTAMINATED CONNECTOR ON A LOOP.
